Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: anafranil (clomipramine) users please

Posted by Phillipa on February 16, 2006, at 21:41:49

In reply to Re: anafranil (clomipramine) users please chess, posted by Maxime on February 16, 2006, at 15:04:07

I have a friend that takes anafranil and he has the trembling too. It doesn't bother him though. He's greatful to not be obbsessing like he was. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:610269
URL: http://www.dr-bob.org/babble/20060212/msgs/610447.html